# SDR CAL960207

- Difficulty date: February 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16815
- Make and model: Doug DC-9-82
- Aircraft serial: 49113
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Low Pressure
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 455 - DEN - THE LANDING GEAR WOULD NOT RETRACT AND THE AIRCRAFT WOULD NOT PRESSURIZE AFTER TAKEOFF FROM DEN.  THE AIRCRAFT WAS RETURNED TO DEN WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE SERVICED THE NOSE GEAR STRUT IAW MM 32-21-02.  THE GEAR WAS SWUNG SEVERAL TIMES WITH OPERATION CHECKING GOOD.  (M)
